# SDR QXEA2010071600421

- Difficulty date: July 15, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 21,318 hours, 15,408 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 340 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK - CORROSION ON STRINGER 26R AT FS340.  REMOVED CORROSION, BLENDS FOUND TO BE OUT OF LIMITS IAW SRM 53-21-03-101-006-A01.  REMOVED STRINGER 26R IAW SRM 51-42-06-001-001-A01.  LOCATED FASTENER HOLES ON NEW STRINGER IAW SRM 51-40-11-001-001-A01. INSTALLED NEW STRINGER IAW SRM 51-42-06-001-001-A01.  APPLIED TOPCOAT IAW SRM 51-25-16-001-001-A01.  APPLIED CORROSION INHIBITING COMPOUND TO AFFECTED AREAS IAW SRM 51-21-11-001-001-A01.  ALL WORK DONE IN CONFORMITY OF REO 670-53-21-584.
